# SDR 2014FA0000001

- Difficulty date: January 3, 2014
- Submitted: January 3, 2014
- Operation: General aviation
- Aircraft: N38PK
- Make and model: Beech B36TC
- Aircraft serial: EA467
- Aircraft time: 2,603 hours
- Engine: Cont TSIO520UB
- Engine time: 201 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Plate
- Condition: Cracked
- Location: Turbocharger
- Component: Turbocharger, Kelly
- Component part number: 4066109029
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE WAS IN OVERHAUL,  A REBUILT TURBOCHARGER WAS INSTALLED ON THE ENGINE AT THAT TIME.  THE ENGINE WAS INSTALLED,  THE TURBOCHARGER WAS REMOVED DUE TO AN OIL LEAK AND RETURNED. TURBOCHARGER WAS REPAIRED AND REINSTALLED ON THE ENGINE. THE TURBOCHARGER WAS REMOVED DUE TO CONTINUED OIL LEAKAGE.  A 2.7500" CRACK WAS FOUND IN THE TURBOCHARGER BACK PLATE.
